The Econometric Society An International Society for the Advancement of Economic Theory in its Relation to Statistics and Mathematics
Home Contacts
Econometrica

New Journals

Econometrica
Editorial Board
Journal News

Monograph Series

January 1964 - Volume 32 Issue 1 Page 151 - 162


p.151


Persistence of Continual Growth Near the von Neumann Ray: A Strong Version of the Radner Turnpike Theorem

Hukukane Nikaido

Abstract

This paper strengthens the Radner turnpike theorem by examining, under a few reasonable additional assumptions, the mode of the convergence of efficient paths to the von Nuemann ray. Continual proximity to the turnpike is established for long-term efficient paths of economic growth except in a common number of initial and final consecutive periods. This result consolidates the Radner theorem and thereby confirms what the originators of the turnpike proposition undoubtedly had in mind.

Full content Login                                    

Note: to view the fulltext of the article, please login first and then click the "full content" button. If you are based at a subscribing Institution or Library or if you have a separate access to JSTOR/Wiley Online Library please click on the "Institutional access" button.
Prev | All Articles | Next
Go to top
Membership



Email me my password
Join/Renew
Change your address
Register for password
Require login:
Amend your profile
E-mail Alerting
The Society
About the Society
Society News
Society Reports
Officers
Fellows
Members
Regions
Meetings
Future Meetings
Past Meetings
Meeting Announcements
Google
web this site
   
Wiley-Blackwell
Site created and maintained by Wiley-Blackwell.
Comments? Contact customsiteshelp@wiley.com
To view our Privacy Policy, please click here.